The epidemiology of obesity: the size of the problem.

James, WP; (2008) The epidemiology of obesity: the size of the problem. J Intern Med, 263 (4). pp. 336-52. ISSN 0954-6820 http://researchonline.lshtm.ac.uk/id/eprint/19885

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/19885

Abstract

Item Type Article
PubMed ID 18312311

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar